# SDR SWAA2020051975894

- Difficulty date: May 7, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB HAS CRACKS ON RIB ASSY 4; STAB STA 120.30 ON STIFFENER 3 LOWER SIDE. / REMOVED DAMAGE AND INSTALLED REPAIR PORTS AT R/H HORIZONTALL STAB RIB ASSY 4; STAB STA 120.30 ON STIFFENER 3 LOWER SIDE IAW. SRM 55-10-09-2R-4 88920U 08MAY20 (REFERENCE U160893)
